# SDR CALA2022122603483

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 70,039 hours, 25,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT ROWS 15-21 INCLUDING LEFT FORWARD EMERGENCY EXIT DOOR LIGHT AND RIGHT FORWARD EMERGENCY EXIT DOOR LIGHT. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06. NO HELP. PROBLEM CONTINUES. REINSTALLED ORIGINAL BATTERY PACK. NEEDS NEW POWER SUPPLY P/N 29-3351-3-0016 OR 26-3351-3-0045 AVIONICS SUPPORT. NO POWER SUPPLIES IN STOCK AT EWR. T/S PER WDM 33-51-21-2.1. FOUND EMER LIGHT PS (M1694) FOR EMERGENCY EXIT LIGHT FAULTED. REMOVED AND REPLACED EMER LIGHT POWER SUPPLY (M1694) PER AMM 33-51-06/201. OPS CHECK SAT.. PARTS USED:  29-3351-3-0031,QTY :1
